BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Formal conserved quantities for isothermic surfaces

Participants in the publication
F. E. Burstall (Author)
S. D. Santos (Author)
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Date of Publication
2013-09-20

Where published
Geometriae Dedicata

Publication Identifiers
ISSN - 0046-5755
eISSN - 1572-9168

Publisher
Springer Science and Business Media LLC

Volume
172
Number
1

Number of pages
14
Starting page
191
Last page
205

Document Identifiers
DOI - https://doi.org/10.1007/s10711-013-9915-5
URL - http://dx.doi.org/10.1007/s10711-013-9915-5


Export

APA
F. E. Burstall, S. D. Santos, (2013). Formal conserved quantities for isothermic surfaces. Geometriae Dedicata, 172, 191-205. ISSN 0046-5755. eISSN 1572-9168. http://dx.doi.org/10.1007/s10711-013-9915-5

IEEE
F. E. Burstall, S. D. Santos, "Formal conserved quantities for isothermic surfaces" in Geometriae Dedicata, vol. 172, pp. 191-205, 2013. 10.1007/s10711-013-9915-5

BIBTEX
@article{41016, author = {F. E. Burstall and S. D. Santos}, title = {Formal conserved quantities for isothermic surfaces}, journal = {Geometriae Dedicata}, year = 2013, pages = {191-205}, volume = 172 }